MathSciNet Relay Station
MathSciNet bibliographic data
MR109155 14.00
Serre, J.-P. On the fundamental group of a unirational variety. J. London Math. Soc. 34 1959 481–484.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement